Hail, Belmont
- When
- August 4, 1:10 PM EST
- Where
- Belmont County, Bridgeport
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.067, -80.750
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Aug 4, 10:50 AM EST, 2 hours 20 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1150 AM EDT WED AUG 4 2004
.SHORT TERM (TODAY THROUGH SATURDAY)...
UPDATED ZONES FOR FLOOD WATCH THROUGH 10 AM THU. WATCH STARTS
IMMEDIATELY. EXPECT TO BE IN SPC WATCH SOON. INGREDIENTS LOOK GOOD FOR
SVR WX.
&&
.LONG TERM (SATURDAY NIGHT THROUGH TUESDAY)...
MENTIONED CHC POPS MON NGT AND TUE AS NEXT SYSTEM PULLS THRU GRTLKS.
OTHERWISE DRY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH FOR MDZ001 TIL 10 AM THURSDAY.
OH...FLASH FLOOD WATCH FOR OHZ039>041-048>050-057>059-068-069
TIL 10 AM THURSDAY.
PA...FLASH FLOOD WATCH FOR PAZ007>009-013>016-022-023-029>032
TIL 10 AM THURSDAY.
WV...FLASH FLOOD WATCH FOR WVZ001>004-012-021>023-041
TIL 10 AM THURSDAY.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 556 AM EDT WED AUG 4 2004 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-050955- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 556 AM EDT WED AUG 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY A LOW PRESSURE SYSTEM WILL MOVE EASTWARD INTO THE OHIO VALLEY TODAY AND ACROSS WESTERN PENNSYLVANIA TONIGHT. SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE REGION LATER TODAY AND CONTINUE TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE...ESPECIALLY THIS AFTERNOON AND TONIGHT. DAMAGING WINDS AND HAIL ARE POSSIBLE. SOME STORMS WILL ALSO CONTAIN TORRENTIAL RAINS. A FLOOD WATCH FOR FLASH FLOODING IS IN EFFECT FROM 6 PM THIS EVENING THROUGH 10 AM THURSDAY FOR PORTIONS OF WESTERN PENNSYLVANIA NORTH OF PITTSBURGH. .DAYS TWO THROUGH SEVEN... THERE WILL STILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON THURSDAY...MAINLY IN THE MORNING. HEAVY DOWNPOURS WILL BE POSSIBLE. A FLOOD WATCH FOR FLASH FLOODING WILL CONTINUE THROUGH 10 AM THURSDAY FOR PORTIONS OF WESTERN PENNSYLVANIA NORTH OF PITTSBURGH. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
140 PM EDT WED AUG 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG ZANESVILLE 39.95N 82.01W
08/04/2004 MUSKINGUM OH SKYWARN SPOTTER
TREES REPORTED DOWNED BY THUNDERSTORMS WINDS IN
ZANESVILLE/CONCORD AREAS.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
142 PM EDT WED AUG 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG CAMBRIDGE 40.03N 81.59W
08/04/2004 GUERNSEY OH SKYWARN SPOTTER
WIDFESPREAD TREES AND POWER LINES DOWNED THROUGHOUT
COUNTY. EASTERN HALF OF COUNTY IS COMPLETELY WITHOUT
POWER. SOME ROADS CLOSED DUE TO DOWNED TREES.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
154 PM EDT WED AUG 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG CADIZ 40.27N 80.99W
08/04/2004 HARRISON OH SKYWARN SPOTTER
NUMEROUS TREES DOWN ON POWER LINES IN THE
CADIZ/DEERSVILLE AREAS. SOME POWER OUTAGES.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
202 PM EDT WED AUG 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD WOODSFIELD 39.76N 81.12W
08/04/2004 MONROE OH SKYWARN SPOTTER
WIDESPREAD TREES DOWN THROUGHOUT COUNTY WITH TREES DOWN
ON STATE ROUTES 78, 800 SOUTH, COUNTY ROAD 77.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
205 PM EDT WED AUG 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG ADENA 40.22N 80.88W
08/04/2004 HARRISON OH SKYWARN SPOTTER
NUMEROUS TREES DOWN ALONG COUNTY ROAD 36 NEAR ADENA.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
210 PM EDT WED AUG 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
&&The Pittsburgh radar (KPBZ), 69 km away, was scanning. The volume nearest the first event began at 18:07 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2004Every state in 2004This day in weather historyWarnings in Ohio, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5418054.